RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 4, Pages 711–732 (Mi tvp126)  

This article is cited in 4 scientific papers (total in 4 papers)

Limit behavior of Ito finite sums with avaraging

N. V. Lazakovich, O. L. Yablonskii

Belarusian State University

Abstract: In the paper the limiting behavior of finite sums with averaging containing Lévy processes is considered. For this purpose a new class of stochastic integrals for Lévy processes including, in particular, the Itô integral, Stratonovich integral, and others, is defined. By using these integrals complete classification of the limiting behavior of the considered sums is given.

Keywords: algebra of generalized stochastic processes, Lévy processes, stochastic integral.

DOI: https://doi.org/10.4213/tvp126

Full text: PDF file (1786 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:4, 612–630

Bibliographic databases:

Received: 16.12.2002
Revised: 10.05.2004

Citation: N. V. Lazakovich, O. L. Yablonskii, “Limit behavior of Ito finite sums with avaraging”, Teor. Veroyatnost. i Primenen., 50:4 (2005), 711–732; Theory Probab. Appl., 50:4 (2006), 612–630

Citation in format AMSBIB
\Bibitem{LazYab05}
\by N.~V.~Lazakovich, O.~L.~Yablonskii
\paper Limit behavior of Ito finite sums with avaraging
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 4
\pages 711--732
\mathnet{http://mi.mathnet.ru/tvp126}
\crossref{https://doi.org/10.4213/tvp126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2331984}
\zmath{https://zbmath.org/?q=an:1121.60058}
\elib{http://elibrary.ru/item.asp?id=9157509}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 4
\pages 612--630
\crossref{https://doi.org/10.1137/S0040585X97982001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243284300004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp126
  • https://doi.org/10.4213/tvp126
  • http://mi.mathnet.ru/eng/tvp/v50/i4/p711

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bedyuk N.V., Yablonskii O.L., “Nonautonomous differential equations in the algebra of new generalized functions”, Differ. Equ., 45:1 (2009), 6–17  crossref  mathscinet  zmath  isi  elib  scopus
    2. Mironyuk M.V., Feldman G.M., “Teorema Skitovicha–Darmua na svyaznykh abelevykh gruppakh”, Dokl. RAN, 424:1 (2009), 12–15  mathnet  mathnet  mathscinet  zmath  elib
    3. Bedziuk N., Yablonski A., “Solutions of nonlinear differential equations”, NoDEA, Nonlinear Differ. Equ. Appl., 17:2 (2010), 249–270  crossref  mathscinet  zmath  isi  scopus
    4. N. V. Bedyuk, “Obobschennyi stokhasticheskii integral po nepreryvnomu martingalu”, PFMT, 2011, no. 3(8), 50–56  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:203
    Full text:46
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019